| Model Number |
ONE PIECE MAIN PUMP&PATIENT EXT TBG |
| Medical Device Problem Code |
Increase in Pressure (1491)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/24/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
It was reported that during a posterior and anterior cruciate ligament surgery the inflow tubes of the arthroscopic pump became overpressurized and broke.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with the same device.It was not necessary to switch the surgical technique or do a second surgery.This line was created for the tubing that was used with the reported device.Update 09-mar-2026: the tubing that was used with the pump are the ar-6415 lot: n5032.The pump pressure was set at 60 mmhg pressure.No alarm or error message received during the use just an unusual high pressure and continuous flow.